Back to Search Start Over

Positive LQ-optimal control for infinite-dimensional positive linear systems

Authors :
Ennouari, Toufik
Abouzaid, Bouchra
Achhab, Mohammed Elarbi
Source :
AIP Conference Proceedings Online; March 2024, Vol. 3034 Issue: 1 p020003-20010, 8p
Publication Year :
2024

Details

Language :
English
ISSN :
0094243X and 15517616
Volume :
3034
Issue :
1
Database :
Supplemental Index
Journal :
AIP Conference Proceedings Online
Publication Type :
Periodical
Accession number :
ejs65676986
Full Text :
https://doi.org/10.1063/5.0194728